# SDR DXTA200601803

- Difficulty date: December 16, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 4,004 hours, 2,500 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: MP50G4
- Part serial: 174A
- Condition: Failed
- Location: Zone 100
- Part time: 967 hours, 603 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN DOWN TO 5* INITIATED, PRESSED FLAP RESET SWITCH NUMOROUSE TIMES. FLAPS WOULD NOT BUDGE. DECLARED AN EMERGENCY. MADE UNEVENTFUL NO FLAP LANDING.  SLATS WORKED OK. TROUBLESHOT TO BAD PDU CLUTCH. REPLACED PDU IAW 750 M/M 27-52-00 RIG AND OPS CHECK C/W IAW 750 M/M 27-50-00
